# SDR JYDR20170609239

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: General aviation
- Aircraft: N163AC
- Make and model: Skrsky S64F
- Aircraft serial: 64093
- Aircraft time: 10,120 hours, 9,774 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 641520601046
- Part serial: EAC20924
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 1,012 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE WAS REMOVED FOR BIM INDICATION. BLADE INSPECTED  AND A 2.3 INCH CRACK WAS FOUND ON THE SPAR, ON BOTTOM OF BLADE, UNDER POCKET 17, 167.25 INCHES FROM ROOT END.
